# SDR SWIA2021080560084

- Difficulty date: May 23, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON ASSEMBLY @ RIB ASSY WS 364, OUTBOARD AND INBOARD BRACKET BOLT RETAINERS HAVE CORRODED HARDWARE.     (C-CHECK RO 8/1/2021)    REPLACED LEFT AILERON ASSEMBLY  RIB ASSY WS 364 OUTBOARD AND INBOARD BRACKET BOLT RETAINERS PER CRJ 200 SRM 51-41-04 / USED TOOL: TUC5657  CAL. DUE DATE: 30JUN22
